# SDR AALA20130531002

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR MOPSILL HAS AREA OF CORROSION ON UPPER SURFACE FROM BODY STATIONS 312 TO 344 AND WATERLINE 208.  REPLACED MOPSILL IAW AARD 51-00-05, REPAIR 1.
